Mathematical Problems in Engineering
Volume 3 (1996), Issue 1, Pages 53-74

Performance analysis of multi-hop wireless packet networks

J.-T. Lim1 and S. M. Meerkov2

1Department of Electrical Engineering, Korea Advanced Institute of Science and Technology, Taejon, Korea
2Department of Electrical Engineering and Computer Science, The University of Michigan, Ann Arbor 48109-1109, MI, USA

Received 5 March 1996

Copyright © 1996 J.-T. Lim and S. M. Meerkov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, a unified analytical framework for performance analysis of multi-hop wireless packet networks is developed. The effect of coupling between the hops on the degradation of the delay-throughput characteristics and the probability of blocking is investigated. The issue of hop decoupling is addressed.